The inhomogeneous minima of binary quadratic forms (II)

E. S. Barnes Trinity College, Cambridge H. P. F. Swinnerton-Dyer Trinity College, Cambridge

TBD mathscidoc:1701.331059

Acta Mathematica, 88, (1), 279-316, 1952.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 97 downloads ] [ 0 comments ]
@inproceedings{e.1952the,
  title={The inhomogeneous minima of binary quadratic forms (II)},
  author={E. S. Barnes, and H. P. F. Swinnerton-Dyer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203136343506768},
  booktitle={Acta Mathematica},
  volume={88},
  number={1},
  pages={279-316},
  year={1952},
}
E. S. Barnes, and H. P. F. Swinnerton-Dyer. The inhomogeneous minima of binary quadratic forms (II). 1952. Vol. 88. In Acta Mathematica. pp.279-316. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203136343506768.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved